MAUDE Adverse Event Report: EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067718
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as october of 2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient was experiencing pain during treatment with the orthopak.The patient was switched to the bone healing system (bhs).It was later reported that the patient tried using the orthopak for about a week.No further information could be provided regarding how long the patient was able to treat with the device before the pain started.
 
Event or Problem Description
It was reported that the patient was experiencing pain during treatment with the orthopak.The patient was switched to the bone healing system (bhs).It was later reported that the patient attempted to use the orthopak for about a week.No further information could be provided regarding how long the patient was able to treat with the device before the pain started.No further consequences are reported.The orthopak was received for further evaluation.
 
Additional Manufacturer Narrative
Corrected data in the following fields - g1: contact office name, and email address.Additional information in the following fields- b4: date of this report, b5: additional narrative, d8, d9, g3: date received by manufacturer, h2, h3, h6: evaluation codes.The orthopak assembly was received for evaluation, but due to the nature of the complaint and the information provided within the complaint file, only the orthopak stimulator was evaluated.A visual inspection of the customer¿s returned product was performed.Included was one orthopak stimulator, part no.1067718, with serial number (b)(6), received in a shipping box.The part received appears to be in good condition from a visual/cosmetic standpoint.The compliance data for the orthopak stimulator was downloaded on march 17, 2026.The compliance data indicates the unit was treated for 0 days, 1 hour, and 16 minutes.The dhr review indicates that the unit was manufactured on july 19, 2025.There were no non-conformances or deviations reported on the dhr.The op unit ran a burn-in stand-alone ¿battery¿ for more than 24 hours without issue.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found, and that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault conditions could be found and confirmed.Therefore, no further action is required at this time.Review of complaint history identified (02) total complaints from (b)(6) 2024) to (b)(6), 2025) for pn (b)(4) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Device usage: this device was used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23568616
Report Number0002242816-2025-00141
Device Sequence Number9924681
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1067718
Device Catalogue Number1067718
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic